American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 383 found      Go to page: 1 2 3 4 > >>

[1] Marek Cúth and Marián Fabian. Projections in duals to Asplund spaces made without Simons' lemma. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Åsvald Lima. On lifting the approximation property from a Banach space to its dual. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Robert Deville, Milen Ivanov and Sebastián Lajara. Construction of pathological G\^ateaux differentiable functions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Petr Hájek and Jarno Talponen. Note on Kadets Klee property and Asplund spaces. Proc. Amer. Math. Soc. 142 (2014) 3933-3939.
Abstract, references, and article information   
View Article: PDF

[5] Ivar Ekeland and Walter Schachermayer. Optimal transport and the geometry of $L^{1}(\mathbb{R}^d)$. Proc. Amer. Math. Soc. 142 (2014) 3585-3596.
Abstract, references, and article information   
View Article: PDF

[6] S. J. Dilworth, Denka Kutzarova, G. Lancien and N. L. Randrianarivony. Asymptotic geometry of Banach spaces and uniform quotient maps. Proc. Amer. Math. Soc. 142 (2014) 2747-2762.
Abstract, references, and article information
View Article: PDF

[7] Luis A. Caffarelli and Michael G. Crandall. Relations between geometric convexity, doubling measures and property $\Gamma$. Proc. Amer. Math. Soc. 142 (2014) 2395-2406.
Abstract, references, and article information   
View Article: PDF

[8] Gilles Godefroy and Narutaka Ozawa. Free Banach spaces and the approximation properties. Proc. Amer. Math. Soc. 142 (2014) 1681-1687.
Abstract, references, and article information   
View Article: PDF

[9] Domingo García, Bogdan C. Grecu, Manuel Maestre, Miguel Martín and Javier Merí. Polynomial numerical indices of $\boldsymbol{C(K)}$ and $\boldsymbol{L_1(\mu)}$. Proc. Amer. Math. Soc. 142 (2014) 1229-1235.
Abstract, references, and article information   
View Article: PDF

[10] J. A. Jaramillo, M. Jiménez-Sevilla and L. Sánchez-González. Characterization of a Banach-Finsler manifold in terms of the algebras of smooth functions. Proc. Amer. Math. Soc. 142 (2014) 1075-1087.
Abstract, references, and article information   
View Article: PDF

[11] Petr Hájek and Antonín Procházka. $C^k$-smooth approximations of LUR norms. Trans. Amer. Math. Soc. 366 (2014) 1973-1992.
Abstract, references, and article information
View Article: PDF

[12] S. K. Mercourakis and G. Vassiliadis. Equilateral sets in infinite dimensional Banach spaces. Proc. Amer. Math. Soc. 142 (2014) 205-212.
Abstract, references, and article information   
View Article: PDF

[13] T. S. S. R. K. Rao. On intersections of ranges of projections of norm one in Banach spaces. Proc. Amer. Math. Soc. 141 (2013) 3579-3586.
Abstract, references, and article information   
View Article: PDF

[14] María D. Acosta, Julio Becerra-Guerrero, Domingo García and Manuel Maestre. The Bishop-Phelps-Bollob\'as Theorem for bilinear forms. Trans. Amer. Math. Soc. 365 (2013) 5911-5932.
Abstract, references, and article information   
View Article: PDF

[15] Jesús Suárez de la Fuente. The Kalton centralizer on $L_p[0,1]$ is not strictly singular. Proc. Amer. Math. Soc. 141 (2013) 3447-3451.
Abstract, references, and article information   
View Article: PDF

[16] Lixin Cheng, Duanxu Dai and Yunbai Dong. A sharp operator version of the Bishop-Phelps theorem for operators from $\ell_1$ to CL-spaces. Proc. Amer. Math. Soc. 141 (2013) 867-872.
Abstract, references, and article information   
View Article: PDF

[17] N. J. Kalton. Uniform homeomorphisms of Banach spaces and asymptotic structure. Trans. Amer. Math. Soc. 365 (2013) 1051-1079.
Abstract, references, and article information   
View Article: PDF

[18] Ginés López Pérez and José Antonio Soler Arias. A tree characterization of the point of continuity property in general Banach spaces. Proc. Amer. Math. Soc. 140 (2012) 4243-4245.
Abstract, references, and article information   
View Article: PDF

[19] Spiros A. Argyros, Kevin Beanland and Theocharis Raikoftsalis. An extremely non-homogeneous weak Hilbert space. Trans. Amer. Math. Soc. 364 (2012) 4987-5014.
Abstract, references, and article information   
View Article: PDF

[20] O. F. K. Kalenda and J. Spurný. On a difference between quantitative weak sequential completeness and the quantitative Schur property. Proc. Amer. Math. Soc. 140 (2012) 3435-3444.
Abstract, references, and article information   
View Article: PDF

[21] Manal Gabour and Simeon Reich. The Expected Retraction Method in Banach Spaces. Contemporary Mathematics 568 (2012) 69-75.
Book volume table of contents
View Article: PDF

[22] M. I. Ostrovskii. Embeddability of locally finite metric spaces into Banach spaces is finitely determined. Proc. Amer. Math. Soc. 140 (2012) 2721-2730.
Abstract, references, and article information   
View Article: PDF

[23] Hermann König and Alexander Koldobsky. Minimal volume of slabs in the complex cube. Proc. Amer. Math. Soc. 140 (2012) 1709-1717. MR 2869155.
Abstract, references, and article information   
View Article: PDF

[24] T. Domínguez Benavides. The failure of the fixed point property for unbounded sets in $c_{0}$. Proc. Amer. Math. Soc. 140 (2012) 645-650. MR 2846334.
Abstract, references, and article information   
View Article: PDF

[25] Eve Oja. Inner and outer inequalities with applications to approximation properties. Trans. Amer. Math. Soc. 363 (2011) 5827-5846. MR 2817411.
Abstract, references, and article information   
View Article: PDF

[26] D. Apatsidis, S. A. Argyros and V. Kanellopoulos. Hausdorff measures and functions of bounded quadratic variation. Trans. Amer. Math. Soc. 363 (2011) 4225-4262. MR 2792986.
Abstract, references, and article information   
View Article: PDF

[27] Y. Gordon, M. Junge, M. Meyer and S. Reisner. The GL-l.u.st. constant and asymmetry of the Kalton-Peck twisted sum in finite dimensions. Proc. Amer. Math. Soc. 139 (2011) 2793-2805. MR 2801620.
Abstract, references, and article information   
View Article: PDF

[28] John Mallet-Paret and Roger D. Nussbaum. Inequivalent measures of noncompactness and the radius of the essential spectrum. Proc. Amer. Math. Soc. 139 (2011) 917-930. MR 2745644.
Abstract, references, and article information   
View Article: PDF

[29] A. S. Granero, J. M. Hernández and H. Pfitzner. The distance $dist (\mathcal{B},X)$ when $\mathcal{B}$ is a boundary of $B(X^{**})$. Proc. Amer. Math. Soc. 139 (2011) 1095-1098. MR 2745660.
Abstract, references, and article information   
View Article: PDF

[30] Antonio Avilés, Vladimir Kadets, Miguel Martín, Javier Merí and Varvara Shepelska. Slicely countably determined Banach spaces. Trans. Amer. Math. Soc. 362 (2010) 4871-4900. MR 2645054.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 383 found      Go to page: 1 2 3 4 > >>